# SDR SIMA20210322002

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 11,988 hours, 7,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD RIGHT HAND SIDE EMERGENCY PHOTOLUMINESCENT LIGHT STRIP INOP-C/A-FOUND FWD RIGHT HAND SIDE PHOTOLUMINESCENT EMERGENCY LIGHT STRIP INOP RAR PHOTOLUMINESCENT STRIP P/N SG9904-7040 IAW AMM 33-50-21 OPC GOOD NO FURTHER DEFECTS NOTED
